Translator Disclaimer
2017 Ramsey Algebras and Formal Orderly Terms
Wen Chean Teh
Notre Dame J. Formal Logic 58(1): 115-125 (2017). DOI: 10.1215/00294527-3800648

Abstract

Hindman’s theorem says that every finite coloring of the natural numbers has a monochromatic set of finite sums. A Ramsey algebra is a structure that satisfies an analogue of Hindman’s theorem. In this paper, we present the basic notions of Ramsey algebras by using terminology from mathematical logic. We also present some results regarding classification of Ramsey algebras.

Citation

Download Citation

Wen Chean Teh. "Ramsey Algebras and Formal Orderly Terms." Notre Dame J. Formal Logic 58 (1) 115 - 125, 2017. https://doi.org/10.1215/00294527-3800648

Information

Received: 19 December 2013; Accepted: 8 June 2014; Published: 2017
First available in Project Euclid: 2 December 2016

zbMATH: 1355.05244
MathSciNet: MR3595345
Digital Object Identifier: 10.1215/00294527-3800648

Subjects:
Primary: 05A17
Secondary: 03B80

Rights: Copyright © 2017 University of Notre Dame

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • 2017
Back to Top